MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION; INSTRUMENT, STEREOTAXIC
Model Number 9735670
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: sfw kit 9735737.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that while loading exams, the system would not totally load the exams and then would shut itself off.The system was rebooted without resolve and landed on the ubuntu screen and would not advance.This issue was noted outside of a procedure, and there was no patient involvement.
 
Additional Manufacturer Narrative
The logs and archive for the navigation system and procedure were reviewed by medtronic personnel.However, the logs and archive provided no additional insight into the probable cause of the anomaly.The software investigation found that a probable cause was unable to be determined without further information since the on-going investigation proved to be inconclusive based on the information provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8811852
Report Number1723170-2019-04159
Device Sequence Number2417989
Product Code HAW
UDI-Device Identifier00643169722194
UDI-Public00643169722194
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735670
Device Catalogue Number9735670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1